My 9 year old son has not taken his Concerta for 5 weeks - school holidays - and has begun showing signs of anxiety at night. Can this be because he is not on his medication ?
My son is 9 also and because i dont want anything like this occuring without tapering i give him his meds daily he also has severe adhd. He takes adderall but concerta and adderall both are narcotic schedule 2 medications. Is there a reason why you havent been giving him his meds daily? did they DC it? You might want to get him to the doc or start giving him his meds and tapering if you want to DC it so he wont have any anxiety but yes concerta is causing the anxiety and you might want to taper instead of completly stop. It can cause other severe problems besides just the anxiety.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 4 answers
Posted 29 Jun 2010 • 1 answer
Posted 9 Oct 2010 • 1 answer
Concerta - My daughter was on 72mg. now reduced dose 36 mg, experiencing anxiety etc,is this normal?
Posted 12 Feb 2012 • 1 answer
Posted 12 Mar 2015 • 2 answers